Large deviations and a fluctuation symmetry for chaotic homeomorphisms

C. Maes, E.A. Verbitskiy

    Research output: Contribution to journalArticleAcademicpeer-review

    15 Citations (Scopus)
    9 Downloads (Pure)

    Abstract

    We consider expansive homeomorphisms with the specification property. We give a new simple proof of a large deviation principle for Gibbs measures corresponding to a regular potential and we establish a general symmetry of the rate function for the large deviations of the antisymmetric part, under time-reversal, of the potential. This generalizes the Gallavotti-Cohen fluctuation theorem to a larger class of chaotic systems.
    Original languageEnglish
    Pages (from-to)137-151
    JournalCommunications in Mathematical Physics
    Volume233
    Issue number1
    DOIs
    Publication statusPublished - 2003

    Fingerprint

    Dive into the research topics of 'Large deviations and a fluctuation symmetry for chaotic homeomorphisms'. Together they form a unique fingerprint.

    Cite this